MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier sid (b)(6).
 
Event or Problem Description
The customer observed falsely depressed sodium results for one patient.The following data was provided: (b)(6) 2025 sid (b)(6) initial sodium result 116 mmol/l, repeated 138 and 139 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Troubleshooting performed by the customer included replacement of the ict probe (ln 09d63-04) which resolved the issue.No additional discrepant result issues have been reported since the probe was replaced.The service history of the architect c8000 processing module sn (b)(6) returned no additional tickets for discrepant/erratic patient results.A review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.A review of the device history record did not identify any nonconformances or deviations for the architect c8000 system or ict probe.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer observed falsely depressed sodium results for one patient.The following data was provided: (b)(6) 2025.Sid (b)(6) initial sodium result 116 mmol/l, repeated 138 and 139 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22187982
Report Number3016438761-2025-00340
Device Sequence Number12862465
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown